AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Halim ZEGHDOUDI,Sihem NEDJAR,
A pseudo Lindley distribution and its application, pp. 923-932
DOI : http://dx.doi.org/10.16929/as/2016.923.83
ABSTRACT
Asbtract manquant
Citer cet article
Halim ZEGHDOUDI,Sihem NEDJAR, (2016). A pseudo Lindley distribution and its application. Afrika Statistika . Volume 11(2), pp 923-932
Doi : http://dx.doi.org/10.16929/as/2016.923.83













JAS
JAS



ok